Abstract and Applied Analysis

On the Nevanlinna's Theory for Vector-Valued Mappings

Zu-Xing Xuan and Nan Wu

Full-text: Open access

Abstract

The purpose of this paper is to establish the first and second fundamental theorems for an E -valued meromorphic mapping from a generic domain D to an infinite dimensional complex Banach space E with a Schauder basis. It is a continuation of the work of C. Hu and Q. Hu. For f ( z ) defined in the disk, we will prove Chuang's inequality, which is to compare the relationship between T ( r , f ) and T ( r , f ) . Consequently, we obtain that the order and the lower order of f ( z ) and its derivative f ( z ) are the same.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 864539, 15 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620724

Digital Object Identifier
doi:10.1155/2010/864539

Mathematical Reviews number (MathSciNet)
MR2660383

Zentralblatt MATH identifier
1194.30035

Citation

Xuan, Zu-Xing; Wu, Nan. On the Nevanlinna's Theory for Vector-Valued Mappings. Abstr. Appl. Anal. 2010 (2010), Article ID 864539, 15 pages. doi:10.1155/2010/864539. https://projecteuclid.org/euclid.aaa/1288620724


Export citation